# SDR REXA2015091400876

- Difficulty date: September 14, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 18,823 hours, 12,148 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-504 POSSIBLE CORROSION UNDER LT DRAIN PAN ON THE 280 BEAM.  R & R LT FS 280 FLOORBEAM IAW SRM 51-42-06, 51-42-20 & EO R53117 SEE OP 60027.
